Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 786368, 10 pages
http://dx.doi.org/10.1155/2009/786368
Research Article

Fourier Approximation for Integral Equations on the Real Line

Department of Mathematics, Faculty of Science, K. N. Toosi University of Technology, P.O. Box 16765-165, Tehran 19697, Iran

Received 8 February 2009; Accepted 22 May 2009

Academic Editor: Francesco Pellicano

Copyright © 2009 S. M. Hashemiparast and H. Fallahgoul. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. E. Atkinson, The Numerical Solution of Integral Equations of the Second Kind, vol. 4 of Cambridge Monographs on Applied and Computational Mathematics, Cambridge University Press, Cambridge, UK, 1997. View at Zentralblatt MATH · View at MathSciNet
  2. R. Kress, Linear Integral Equations, vol. 82 of Applied Mathematical Sciences, Springer, Berlin, Germany, 1989. View at MathSciNet
  3. I. H. Sloan, “Four variants of the Galerkin method for integral equations of the second kind,” IMA Journal of Numerical Analysis, vol. 4, no. 1, pp. 9–17, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. Chen and Y. Xu, “The Petrov-Galerkin and iterated Petrov-Galerkin methods for second-kind integral equations,” SIAM Journal on Numerical Analysis, vol. 35, no. 1, pp. 406–434, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. Chen, Y. Xu, and J. Zhao, “The discrete Petrov-Galerkin method for weakly singular integral equations,” Journal of Integral Equations and Applications, vol. 11, no. 1, pp. 1–35, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. G. Graham, S. Joe, and I. H. Sloan, “Iterated Galerkin versus iterated collocation for integral equations of the second kind,” IMA Journal of Numerical Analysis, vol. 5, no. 3, pp. 355–369, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Kaneko and Y. Xu, “Superconvergence of the iterated Galerkin methods for Hammerstein equations,” SIAM Journal on Numerical Analysis, vol. 33, no. 3, pp. 1048–1064, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. Chen, C. A. Micchelli, and Y. Xu, “A multilevel method for solving operator equations,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 688–699, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Chen, C. A. Micchelli, and Y. Xu, “Fast collocation methods for second kind integral equations,” SIAM Journal on Numerical Analysis, vol. 40, no. 1, pp. 344–375, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. Porter and D. S. G. Stirling, “The reiterated Galerkin method,” IMA Journal of Numerical Analysis, vol. 13, no. 1, pp. 125–139, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  11. G. Long and G. Nelakanti, “Iteration methods for Fredholm integral equations of the second kind,” Computers & Mathematics with Applications, vol. 53, no. 6, pp. 886–894, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Frammartino, C. Laurita, and G. Mastroianni, “On the numerical solution of Fredholm integral equations on unbounded intervals,” Journal of Computational and Applied Mathematics, vol. 158, no. 2, pp. 355–378, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. C. De Bonis, C. Frammartino, and G. Mastroianni, “Numerical methods for some special Fredholm integral equations on the real line,” Journal of Computational and Applied Mathematics, vol. 164-165, pp. 225–243, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. O'Regan, R. P. Agarwal, and K. Perera, “Nonlinear integral equations singular in the dependent variable,” Applied Mathematics Letters, vol. 20, no. 11, pp. 1137–1141, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. Cao, M. Huang, L. Liu, and Y. Xu, “Hybrid collocation methods for Fredholm integral equations with weakly singular kernels,” Applied Numerical Mathematics, vol. 57, no. 5–7, pp. 549–561, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. O'Regan and M. Meehan, “Periodic and almost periodic solutions of integral equations,” Applied Mathematics and Computation, vol. 105, no. 2-3, pp. 121–136, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. G. Mastroianni and G. V. Milovanović, “Weighted integration of periodic functions on the real line,” Applied Mathematics and Computation, vol. 128, no. 2-3, pp. 365–378, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet